Alert archive / Ohio / Small Craft Advisories in 2010

Small Craft Advisory 2, NWS Cleveland, OH

March 21, 2010

NWS Cleveland, OH issued this small craft advisory at Mar 21, 2010, 3:44 PM EDT. It took effect at Mar 22, 2010, 4:00 AM EDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Mar 21, 2010, 3:44 PM EDT (19:44 UTC)
In effect from
Mar 22, 2010, 4:00 AM EDT
Expired
Mar 23, 2010, 9:06 AM EDT
In force
29 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

790 
WHUS71 KCLE 211944
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
344 PM EDT SUN MAR 21 2010

...CONDITIONS HAZARDOUS TO SMALL CRAFT WILL DEVELOP ON LAKE ERIE
LATE TONIGHT AND CONTINUE THROUGH EARLY TUESDAY MORNING...

.LOW PRESSURE WILL MOVE THROUGH THE OHIO VALLEY MONDAY AND
CENTRAL PENNSYLVANIA BY TUESDAY MORNING. NORTHEAST WINDS WILL
INCREASE OVERNIGHT AS THE LOW APPROACHES AND EVENTUALLY REACH TO
30 KNOTS MONDAY. WINDS WILL BEGIN TO DECREASE MONDAY NIGHT AS THE
LOW MOVES EAST.

LEZ142>149-220345-
/O.NEW.KCLE.SC.Y.0002.100322T0800Z-100323T0700Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
344 PM EDT SUN MAR 21 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM MONDAY TO 3 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM MONDAY TO 3 AM EDT
TUESDAY. 

NORTHEAST WINDS WILL REACH 25 TO 30 KNOTS MONDAY. THIS WILL
ALLOW WAVES TO BUILD TO 5 TO 8 FEET BY LATE AFTERNOON AND EVENING
BEFORE DROPPING BACK TO 2 TO 4 FEET TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
7 follow-up statements
178 
WHUS71 KCLE 220125
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
925 PM EDT SUN MAR 21 2010

...CONDITIONS HAZARDOUS TO SMALL CRAFT WILL DEVELOP ON LAKE ERIE
LATE TONIGHT AND CONTINUE THROUGH EARLY TUESDAY MORNING...

.LOW PRESSURE WILL MOVE THROUGH THE OHIO VALLEY MONDAY AND INTO
CENTRAL PENNSYLVANIA BY TUESDAY MORNING. NORTHEAST WINDS WILL
INCREASE OVERNIGHT AS THE LOW APPROACHES AND EVENTUALLY REACH TO
30 KNOTS MONDAY. WINDS WILL BEGIN TO DECREASE MONDAY NIGHT AS THE
LOW MOVES EAST.

LEZ142>149-220930-
/O.CON.KCLE.SC.Y.0002.100322T0800Z-100323T0700Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
925 PM EDT SUN MAR 21 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO
3 AM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO 3 AM
EDT TUESDAY. 

NORTHEAST WINDS WILL REACH 25 TO 30 KNOTS MONDAY. THIS WILL ALLOW
WAVES TO BUILD TO 5 TO 8 FEET BY LATE AFTERNOON AND EVENING
BEFORE DROPPING BACK TO 2 TO 4 FEET TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
215 
WHUS71 KCLE 220746
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
346 AM EDT MON MAR 22 2010

.LOW PRESSURE WILL MOVE ACROSS SOUTHERN OHIO TODAY AND INTO
CENTRAL PENNSYLVANIA BY TUESDAY MORNING. NORTHEAST WINDS WILL
INCREASE AS THE LOW APPROACHES.

LEZ142>149-221500-
/O.CON.KCLE.SC.Y.0002.100322T0800Z-100323T0700Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
346 AM EDT MON MAR 22 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT TUESDAY. 

NORTHEAST WINDS WILL REACH 25 TO 30 KNOTS TODAY. THIS WILL ALLOW
WAVES TO BUILD TO 6 TO 9 FEET BY LATE AFTERNOON AND CONTINUE INTO
THE EVENING. WINDS LATE THIS AFTERNOON INTO THE EVENING COULD
INCREASE ABOVE 30 KNOTS AT TIMES.

AS WINDS SHIFT TO THE NORTH AND NORTHWEST LATE MONDAY
NIGHT INTO TUESDAY MORNING SPEEDS WILL DECREASE TO 10 TO 20
KNOTS. WAVES WILL SUBSIDE TO 2 TO 4 FEET EARLY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
915 
WHUS71 KCLE 221359
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
959 AM EDT MON MAR 22 2010


LEZ142>149-222200-
/O.CON.KCLE.SC.Y.0002.000000T0000Z-100323T0700Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
959 AM EDT MON MAR 22 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT TUESDAY. 

THE WINDS ON LAKE ERIE WILL INCREASE TO 30 KNOTS THIS AFTERNOON
PUSHING WAVES TO 6 TO 9 FEET. SMALL CRAFT ADVISORY CRITERIA WILL
CONTINUE THROUGH THE OVERNIGHT HOURS. WINDS WILL GRADUALLY DECREASE
TO 10 TO 20 KNOTS WITH WAVES SUBSIDING TO 2 TO 4 FEET TUESDAY
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
091 
WHUS71 KCLE 221915
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
315 PM EDT MON MAR 22 2010

LEZ142>149-230315-
/O.EXT.KCLE.SC.Y.0002.000000T0000Z-100323T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
315 PM EDT MON MAR 22 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT
TUESDAY. 

NORTHEAST WINDS TO 30 KNOTS AND WAVES TO 5 TO 8 FEET WILL
CONTINUE ON LAKE ERIE INTO THE OVERNIGHT HOURS. WINDS ARE EXPECTED
TO GRADUALLY DECREASE TO 10 TO 20 KNOTS WITH WAVES SUBSIDING TO 2
TO 4 FEET BY LATE TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
361 
WHUS71 KCLE 230108
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
908 PM EDT MON MAR 22 2010

LEZ142>149-230915-
/O.CON.KCLE.SC.Y.0002.000000T0000Z-100323T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
908 PM EDT MON MAR 22 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY.

NORTHEAST WINDS TO 30 KNOTS AND WAVES TO 5 TO 8 FEET WILL
CONTINUE ON LAKE ERIE OVERNIGHT. WINDS ARE EXPECTED TO GRADUALLY
DECREASE TO 10 TO 20 KNOTS WITH WAVES SUBSIDING TO 2 TO 4 FEET BY
LATE TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
230 
WHUS71 KCLE 230732
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
332 AM EDT TUE MAR 23 2010

LEZ142>149-231400-
/O.CON.KCLE.SC.Y.0002.000000T0000Z-100323T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
332 AM EDT TUE MAR 23 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING. 

NORTH WINDS OF 10 TO 20 KNOTS WILL CONTINUE TO GENERATE 4 TO 6
FOOT WAVES THROUGH MID MORNING. AS WINDS SHIFT TO THE NORTHWEST
AND DECREASE TO AROUND 10 KNOTS WAVES ARE EXPECTED TO SUBSIDE.
WAVES OF 1 TO 3 FEET ARE ANTICIPATED BY MID AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
543 
WHUS71 KCLE 231306
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
906 AM EDT TUE MAR 23 2010


LEZ142>149-231415-
/O.CAN.KCLE.SC.Y.0002.000000T0000Z-100323T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
906 AM EDT TUE MAR 23 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

NORTH THROUGH NORTHWEST WINDS OF 10 TO 15 KNOTS AND WAVES OF 2 TO
4 FEET WILL PERSIST FOR MOST OF THE AFTERNOON. WAVES ARE EXPECTED
TO DROP TO 1 TO 3 FEET BY EVENING AND TO 2 FEET OR LESS OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Mar 21, 3:38 PM EDT, 6 minutes earlier.

Area forecast discussion, Mar 21, 3:38 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
338 PM EDT SUN MAR 21 2010

.SYNOPSIS...
A LOW PRESSURE SYSTEM DEVELOPING OVER THE LOWER MISSISSIPPI VALLEY
WILL MOVE NORTHEAST ACROSS THE OHIO VALLY MONDAY. THE LOW WILL
MOVE OFF THE NEW ENGLAND COAST LATE TUESDAY. HIGH PRESSURE WILL
BUILD INTO THE AREA WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THE FIRST HALF OF THE FORECAST PERIOD WILL BE RATHER QUIET. SOME
SCATTERED CLOUDS ACROSS THE FORECAST AREA THIS AFTERNOON...BUT
CLOUDS ASSOCIATED WITH THE LOW PRESSURE TO THE SOUTHWEST WILL
CONTINUE TO QUICKLY ADVANCE NORTHWARD THIS EVENING AND THROUGH
TONIGHT. RADAR AND OBS SHOWING RAIN STILL WELL TO THE SOUTH...SO
AT LEAST THROUGH MIDNIGHT MOST OF THE FORECAST AREA WILL REMAIN
DRY. INTRODUCED CHANCE POPS OVER SOUTHWEST ZONES EARLIEST...THEN
INCREASED POPS NORTH AND EAST THROUGH THE AREA BY 12Z MONDAY.
KEPT MUCH OF THE AREA IN LIKELY POPS WITH OCNL POPS ACROSS
SOUTHWEST. HAVE TO WATCH WITH NORTHEASTERLY FLOW WHICH MAY KEEP
LOW LEVELS A BIT ON DRY SIDE DELAYING SHOWERS BY SEVERAL HOURS.
THINKING THOUGH AT 12Z MUCH OF THE REGION SHOULD BE EXPERIENCING
SOME LIGHT RAIN. CAN SEE SLOWEST ONSET OF RAIN ACROSS NORTHEAST
PA.

ANOTHER DAY OF STRONG TEMP GRADIENT ACROSS THE REGION. WHILE
LAKESHORE AREAS HOLDING IN LOWER 40S...TEMPS ACROSS SOUTHEAST
AREAS FROM CAK TO YNG IN MID TO UPPER 60S. TEMPS WILL BECOME MORE
UNIFORM AT SUNSET...THEN THROUGH THE OVERNIGHT WILL DROP TO THE
UPPER 30S TO LOWER 40S WITH CLOUDS BUILDING NORTHWARD.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
MODELS IN REASONABLE AGREEMENT WITH TRACKING OF SURFACE LOW OVER
OHIO VALLEY MONDAY. WITH LOW TRACK WELL TO THE SOUTH DIDN/T
MENTION ANY THUNDER IN THE FORECAST AT THIS TIME. OVERALL
MENTIONED OCCASIONAL RAIN THROUGH THE DAY TOMORROW...THEN
CONTINUING INTO MONDAY NIGHT. MODELS SHOWING BEST RAINFALL ACROSS
SOUTHERN AND EASTERN AREAS LATER MONDAY AFTERNOON INTO MONDAY
NIGHT. LOOKS LIKE RAINFALL AMOUNTS COULD RANGE IN THE HALF AN INCH
TO AN INCH...WITH LOCALLY HIGHER AMOUNTS BY MIDDAY TUESDAY. WITH
THE RAIN EVENT SPREADING OVER AT LEAST A 24 HOUR PERIOD THINKING
THERE WILL BE SOME RISES IN RIVERS BUT NOT ENOUGH OF EITHER
AMOUNTS OR INTENSITY TO CAUSE RIVER OR FLOODING ISSUES. EXPECTING
NORTHWEST AREAS AROUND TOL-FDY TO SEE LEAST AMOUNTS OF RAIN
THROUGH THIS EVENT.

WITH A SOUTHERLY LOW TRACK AND COLDER NORTHEAST FLOW CONTINUING
ACROSS THE AREA MONDAY...LOWERED TEMPS QUITE A BIT CLOSER TO THE
MET GUIDANCE AS OPPOSED TO WARMER MAV NUMBERS. WARMEST LOCATIONS
WOULD BE MOST LIKELY ACROSS SOUTHEAST PORTIONS OF THE FORECAST
AREA.

GRADUALLY REDUCED POPS FROM WEST TO EAST THROUGH THE DAY
TUESDAY...BUT ACROSS EASTERN KEPT AT LEAST CHC POPS THROUGH THE
AFTERNOON. TUESDAY WILL BE TRICKY AS EXPECTING COOLER TEMPS AGAIN
ACROSS EASTERN HALF OF THE FORECAST AREA. WITH DEPARTING RAIN AND
CLOUDS LATER IN THE DAY WESTERN AREAS MAY SEE QUICK WARMUP BEFORE
THE DAY/S END. CLOUDS WILL CONTINUE TO DECREASE FROM WEST TO EAST
THROUGH TUESDAY NIGHT. WILL NEED TO WATCH TEMPS THEN WITH CLEARING
SKIES. MUCH OF GUIDANCE IS LEANING COLDER WITH TEMPS DROPPING INTO
LOWER 30S ESPECIALLY ACROSS WESTERN AREAS.

HIGH PRESSURE RIDGES INTO THE AREA WEDNESDAY ALLOWING FOR DRIER
AND WARMER CONDITIONS. NORTHERLY SURFACE FLOW OFF LAKE HOWEVER
WILL KEEP TEMPS ALONG LAKESHORE AREAS COOLER.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
NEW GFS AND OLD ECMWF REMAIN GENERALLY IN AGREEMENT ALTHOUGH BY
SUNDAY AND MONDAY SOME MORE SIGNIFICANT TIMING DIFFERENCES IN RH
ARISE. STARTING THURSDAY MODELS SHOW A RATHER STRONG COLD FRONT TO
OUR NORTH POISED TO BRING QUITE A CHILL TO THE REGION.  SHOULD START
OUT DRY THURSDAY MORNING WITH WEAKENING HIGH PRESSURE ACROSS THE
AREA.  GFS BRINGS CDFNT AND A SWATH OF HIGH RH ACROSS THE AREA
DURING THE EVG.  BY 12Z FRIDAY BROAD CANADIAN HIGH PRESSURE WILL BE
BUILDING IN.  EXPECT QUICKLY DRYING CONDITIONS BUT THE VARIABLE OF
COURSE WILL BE THE LAKE WHICH IS NOW OPEN.  850MB TEMPS ARE FORECAST
TO DROP TO -8 TO -12C DEPENDING ON THE MODEL.  THE GFS'S -12C WOULD
GIVE US SNOW FOR THE AREA WHILE THE -8 WOULD AT LEAST OUTSIDE THE
'HEAT' OF THE DAY. OF COURSE THE DRY AIR WITH THE HIGH LIMIT ANY
PRECIP FALL.  WILL BRING IN CLOUDS AND SNOW AND RAIN/SNOW MIXED FOR
THURSDAY NIGHT AND FRIDAY...ENDING IN FLURRIES FRIDAY NIGHT. NEXT
LOW WILL MOVE IN FOR SUNDAY NIGHT AND MONDAY.   TEMPS WELL BELOW
NORMAL FRIDAY ESPECIALLY NEAR THE LAKE.  TEMPS SHOULD RECOVER TO
NEAR NORMAL HOWEVER SATURDAY.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
LOW PRESSURE OVER ARKANSAS WILL MOVE NORTHEAST AND WILL BE
CENTERED FROM KHTS TO KCVG BY 12Z MONDAY. CONDITIONS VFR ACROSS
THE AREA EARLY THIS AFTERNOON AND SHOULD REMAIN VFR THROUGH 00Z
ALTHOUGH MOISTURE WILL BE INCREASING FROM THE SOUTHWEST AHEAD OF
THE LOW. EXPECT POSSIBLE MVFR CONDITIONS AFTER 06Z STARTING
KFDY/KMFD AND REACHING KCLE AROUND 10Z. EXPECT IFR CONDITIONS TO
INCREASE AFTER 10-14Z WITH MOISTURE CONTINUING TO DEEPEN ALONG
WITH A COOL NNE FLOW OFF THE LAKE.

.OUTLOOK...NON-VFR THROUGH MONDAY NIGHT AND INTO TUESDAY MORNING.
EXPECT IMPROVING CONDITIONS FROM WEST TO EAST TUESDAY
AFTERNOON/EVG. FRIDAY NON VFR CONDITIONS POSSIBLE KCLE AND POINTS
EAST IN LAKE EFFECT CLOUDS/RAIN-SNOW SHOWERS.

&&

.MARINE...
THE HIGH PRESSURE AREA WAS SLIDING SOUTH OF THE LAKE. A COLD FRONT
OVER NORTHERN LOWER MICHIGAN THIS AFTERNOON WILL MOVE INTO LAKE ERIE
OVERNIGHT AND MOVE ONSHORE AROUND DAYBREAK SATURDAY. NORTHEAST WINDS
WILL DEVELOP AND THE WINDS WILL BE STRONGEST MONDAY INTO MONDAY
NIGHT. THIS IS WHEN THE PRESSURE GRADIENT WILL BE TIGHTEST AS THE
SURFACE LOW MOVES THROUGH THE OHIO VALLEY. AT THIS TIME WITH LIMITED
COLD ADVECTION WILL FORECAST UP TO 30 KNOTS. THIS WILL HAVE TO BE
MONITORED AS THERE IS A POTENTIAL FOR GALE FORCE WINDS. SOME ICE
CONTINUES IN THE NEARSHORE IN SPOTS...GOING WITH WAVES IN ICE FREE
AREAS IN THE NEARSHORE.

HIGH PRESSURE WILL MOVE IN RAPIDLY FOR TUESDAY DECREASING THE WINDS.
ANOTHER FRONTAL SYSTEM WILL AFFECT THE LAKE THURSDAY WITH A
NORTHEAST FLOW. WINDS SHOULD REMAIN 25 KNOTS OR LESS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM MONDAY TO 3 AM EDT TUESDAY FOR
     LEZ142>149.

&&

SYNOPSIS...ABE
NEAR TERM...ABE
SHORT TERM...ABE
LONG TERM...TK
AVIATION...TK
MARINE...TK
Hazardous weather outlook, Mar 21, 5:35 AM EDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
535 AM EDT SUN MAR 21 2010

LEZ061-142>149-162>169-220945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
535 AM EDT SUN MAR 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE WINDS ON LAKE ERIE WILL APPROACH GALE FORCE ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-220945-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
535 AM EDT SUN MAR 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.